Maurizio Monge
Cited by
Cited by
Automatic extraction of function–behaviour–state information from patents
G Fantoni, R Apreda, F Dell’Orletta, M Monge
Advanced Engineering Informatics 27 (3), 317-334, 2013
Model problems in PDE-constrained optimization
E Haber, L Hanson
Report, Emory University, 2007
Existence of noise induced order, a computer aided proof
S Galatolo, M Monge, I Nisoli
Nonlinearity 33 (9), 4237, 2020
Determination of the number of isomorphism classes of extensions of a p-adic field
M Monge
Journal of Number Theory 131 (8), 1429-1434, 2011
A family of Eisenstein polynomials generating totally ramified extensions, identification of extensions and construction of class fields
M Monge
International Journal of Number Theory 10 (07), 1699-1727, 2014
Rigorous approximation of stationary measures and convergence to equilibrium for iterated function systems
S Galatolo, M Monge, I Nisoli
Journal of Physics A: Mathematical and Theoretical 49 (27), 274001, 2016
On wild extensions of a p-adic field
I Del Corso, R Dvornicich, M Monge
Journal of Number Theory 174, 322-342, 2017
The 3-dimensional searchlight scheduling problem.
G Viglietta, M Monge
CCCG, 9-12, 2010
An equivalent of Kronecker's theorem for powers of an algebraic number and structure of linear recurrences of fixed length
N Dubbini, M Monge
arXiv preprint arXiv:0910.5182, 2009
Chaotic Itinerancy in Random Dynamical System Related to Associative Memory Models
R Bioni Liberalquino, M Monge, S Galatolo, L Marangio
Mathematics 6 (3), 39, 2018
A characterization of Eisenstein polynomials generating extensions of degree and cyclic of degree over an unramified -adic field
M Monge
Journal de Théorie des Nombres de Bordeaux 26 (1), 201-231, 2014
A constructive theory for extensions of p-adic fields
M Monge
University of Pisa, 2012
Generation of the symmetric field by Newton polynomials in prime characteristic
M Monge
The Rocky Mountain Journal of Mathematics, 729-749, 2012
Left invertibility of I/O quantized linear systems in dimension 1: a number theoretic approach
N Dubbini, M Monge, A Bicchi
arXiv preprint arXiv:0911.0768, 2009
An equivalent of Kronecker's Theorem for powers of an Algebraic Number
N Dubbini, M Monge
Chaotic Itinerancy in an Associative Memory Model
S Galatolo, M Monge, L Marangio, RB Liberalquino
Preprints, 2018
Non-denseness of hyperbolicity for linear isomorphisms in Banach spaces
JF Alves, M Monge
arXiv preprint arXiv:1510.05831, 2015
Answer to a question on A -groups arisen from the study of Steinitz classes
A Cobbe, M Monge
Annales mathématiques du Québec 38 (1), 7-12, 2014
Article Usage Dashboard
G Fantoni, R Apreda, F Dell'Orletta, M Monge
Left invertibility of output-quantized MISO linear systems
N Dubbini, M Monge, A Bicchi
World Congress 18 (1), 11278-11283, 2011
The system can't perform the operation now. Try again later.
Articles 1–20